# SDR R61A201701050012

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,546 hours, 19,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003490
- Condition: Faulted
- Location: Emergency Lights
- Part time: 19,367 hours, 15,187 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EMERGENCY LIGHT BATTERY FAULT. MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
